# SDR ASAA0957144

- Difficulty date: December 8, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 13,216 hours, 3,798 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT LIGHT OFF WITH THE RIGHT IGNITION SELECTED.  STARTED OK WITH IGNITION ON LEFT.  REPLACED NR 1 ENGINE RIGHT IGNITER PLUG REF MM 74 21 02, OPS CHECK GOOD.
